# SDR HEEA080547

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 18,867 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 393008040
- Part serial: M305A
- Condition: Fluctuates
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLUCTUATES ABOUT 50 POUNDS. REPLACED WITH SERVICEABLE PART.
